MathSciNet Relay Station
MathSciNet bibliographic data
MR1488251 (98m:58113) 58F23 (30D05)
Lyubich, M.; Yampolsky, M. Dynamics of quadratic polynomials: complex bounds for real maps. Ann. Inst. Fourier (Grenoble) 47 (1997), no. 4, 1219–1255.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement